# SDR CAL950103

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60312
- Make and model: Boeing 7373T0
- Aircraft serial: 23363
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Toggles
- Condition: Broken
- Location: Lt Te Flap
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DEN - FLT 1431 - THREE TO FOUR UNITS OF RIGHT WING DOWN AILERON WERE REQUIRED TO KEEP WINGS LEVEL WITH FLAPS SET AT 15-25 DEGREES ON APPROACH TO DEN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND BOTH LT OUTBOARD FLAP TOGGLES BROKEN.  BOTH TOGGLES WERE REPLACED AND FLAP OPERATION CHECKED GOOD.  (X)
